# SDR AALA200800952

- Difficulty date: April 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 21,370 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT T465/14AP DFW TO SNA - CREW REPORTED BOTH AUTO PILOTS AND STABILIZER TRIM INOPERATIVE.  LANDED LAX WITHOUT INCIDENT.  REPLACED STABILIZER TRIM INTERLOCK RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
